# SDR AALA20161019001

- Difficulty date: October 14, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 62,382 hours, 7,804 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: 624EN334R
- Condition: Failed
- Location: L3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  DOOR L3 EMERGENCY POWER ASSIST SYSTEM SELECT SWITCH FAILED.  REMOVED AND REPLACED SWITCH IAW AMM 52-11-28 AND AMM 52-11-20.  OPERATIONAL CHECK GOOD.
